Skip to content. | Skip to navigation

Personal tools

Geomorphology Research Group

This Slogan Viewlet registered to Chameleon Theme
« May 2017 »
May
MoTuWeThFrSaSu
1234567
891011121314
15161718192021
22232425262728
293031
You are here: Home / News / New paper on susceptibility modelling published in Geomorphology

New paper on susceptibility modelling published in Geomorphology

Rossi M., Guzzetti F., Reichenbach P., Mondini A., Peruccacci S. (2010) Optimal landslide susceptibility zonation based on multiple forecasts. Geomorphology, Vol. 114, 129-142, doi:10.1016/j.geomorph.2009.06.020.
Navigation